Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniform computation of the error function and other related functions
HTML articles powered by AMS MathViewer

by F. Matta and A. Reichel PDF
Math. Comp. 25 (1971), 339-344 Request permission

Abstract:

Uniform methods of computation, to any required degree of accuracy, for the error and other closely related functions are given.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20
  • Retrieve articles in all journals with MSC: 65D20
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 339-344
  • MSC: Primary 65D20
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0295538-4
  • MathSciNet review: 0295538